MENU

You are here

Publications

Export 642 results:
Filters: First Letter Of Last Name is B  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
C
Alberti G, Bouchitte G, Dal Maso G. The calibration method for the Mumford-Shah functional and free-discontinuity problems. Calc. Var. Partial Differential Equations 16 (2003) 299-333 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3051
Berti M, Bolle P. Cantor families of periodic solutions for completely resonant nonlinear wave equations. Duke Math. J. 134 (2006) 359-419 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2161
Berti M, Bolle P. Cantor families of periodic solutions for completely resonant nonlinear wave equations. Duke Math. J. 134 (2006) 359-419 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2161
Berti M, Bolle P. Cantor families of periodic solutions for completely resonant wave equations. Frontiers of Mathematics in China. 2008 ;3:151-165.
Berti M, Bolle P. Cantor families of periodic solutions for completely resonant wave equations. Frontiers of Mathematics in China. 2008 ;3:151-165.
Berti M, Bolle P. Cantor families of periodic solutions for wave equations via a variational principle. Advances in Mathematics. 2008 ;217:1671-1727.
Berti M, Bolle P. Cantor families of periodic solutions for wave equations via a variational principle. Advances in Mathematics. 2008 ;217:1671-1727.
Berti M, Bolle P. Cantor families of periodic solutions of wave equations with C k nonlinearities. Nonlinear Differential Equations and Applications. 2008 ;15:247-276.
Berti M, Bolle P. Cantor families of periodic solutions of wave equations with C k nonlinearities. Nonlinear Differential Equations and Applications. 2008 ;15:247-276.
Bianchini S, Bressan A. A case study in vanishing viscosity. Discrete Cont. Dyn. Syst. 7 (2001) 449-476 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/3091
Bianchini S, Bressan A. A case study in vanishing viscosity. Discrete Cont. Dyn. Syst. 7 (2001) 449-476 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/3091
Bartocci C, Bruzzo U, Sanguinetti G. Categorial mirror symmetry for K3 surfaces. Comm. Math. Phys. 206 (1999) 265-272 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/2887
Bartocci C, Bruzzo U, Sanguinetti G. Categorial mirror symmetry for K3 surfaces. Comm. Math. Phys. 206 (1999) 265-272 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/2887
Bertola M, Gekhtman M, Szmigielski J. Cauchy biorthogonal polynomials. J. Approx. Theory [Internet]. 2010 ;162:832–867. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1016/j.jat.2009.09.008
Bertola M, Gekhtman M, Szmigielski J. The Cauchy two–matrix model. Comm. Math. Phys. 2009 ;287:983–1014.
Bertola M, Gekhtman M, Szmigielski J. Cauchy-Laguerre two-matrix model and the Meijer-G random point field. Comm. Math. Phys. [Internet]. 2014 ;326:111–144. Available from: http://dx.doi.org/10.1007/s00220-013-1833-8
Bianchini S, Bressan A. A center manifold technique for tracing viscous waves. Commun. Pure Appl. Anal. 1 (2002) 161-190 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3075
Bianchini S, Bressan A. A center manifold technique for tracing viscous waves. Commun. Pure Appl. Anal. 1 (2002) 161-190 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3075
Strazzullo M, Ballarin F, Rozza G. A CERTIFIED REDUCED BASIS Method FOR LINEAR PARAMETRIZED PARABOLIC OPTIMAL CONTROL PROBLEMS IN SPACE-TIME FORMULATION. 2021 .
Ballarin F, Rebollo TC, Ávila ED, Marmol MG, Rozza G. Certified Reduced Basis VMS-Smagorinsky model for natural convection flow in a cavity with variable height. Computers and Mathematics with Applications [Internet]. 2020 ;80:973-989. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85085843368&doi=10.1016%2fj.camwa.2020.05.013&partnerID=40&md5=7c6596865ec89651319c7dd97159dd77
Rebollo TC, Ávila ED, Marmol MG, Ballarin F, Rozza G. On a certified smagorinsky reduced basis turbulence model. SIAM Journal on Numerical Analysis [Internet]. 2017 ;55:3047-3067. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85039928218&doi=10.1137%2f17M1118233&partnerID=40&md5=221d9cd2bcc74121fcef93efd9d3d76c
Berti M, Carminati C. Chaotic dynamics for perturbations of infinite-dimensional Hamiltonian systems. Nonlinear Anal. 48 (2002) 481-504 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1279
Bianchini S, Spinolo L. Characteristic boundary layers for mixed hyperbolic systems in one space dimension and applications to the Navier-Stokes and MHD equations. SISSA; 2018. Available from: http://preprints.sissa.it/handle/1963/35325
Broccard FD, Pegoraro S, Ruaro ME, Altafini C, Torre V. Characterization of the time course of changes of the evoked electrical activity in a model of a chemically-induced neuronal plasticity. BMC Research Notes (2009) 2:13 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3706
Landi G, Bartocci C, Bruzzo U. Chern-Simons forms on principal superfiber bundles. J.Math.Phys.31:45,1990 [Internet]. 1990 . Available from: http://hdl.handle.net/1963/590

Pages

Sign in